ID 112
Author
Ono, Kosuke Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, Tokushima University Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
We study the existence, uniqueness and decay properties of solutions to the initial-boundary value problem for a degenerate nonlinear integro-differential equation of hyperbolic type with a strong dissipation. We derive decay estimates from above and from below of the solutions.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
29
Start Page
43
End Page
54
Sort Key
43
Published Date
1996-02-20
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology